# SDR CA960311005

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 404CESSNA
- Propeller: Mcauly 3FF32C501
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 572710024
- Condition: Cracked
- Location: Rt Wing
- Part time: 9,827 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: K, O

## Discrepancy

(CAN) ON GEAR LET DOWN, PILOT EXPERIENCED HYDRAULIC SYSTEM FLOW PROBLEMS INDICATED BY HYDRAULIC FLOW LIGHTS IN THE ANNUNCIATOR PANEL. THE UNDER CARRIAGE WAS LOWERED WITHOUT TROUBLE. MAINTENANCE FOUND A CRACKED HYDRAULIC PRESSURE LINE BETWEEN THE RIGHT WING HYDRAULIC FILTER AND THE FUSELAGE BULKHEAD FITTING. A NEW LINE ASSEMBLY WAS INSTALLED. THE SYSTEM WAS FUNCTIONALLY TESTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
